• michell michell
    April 16, 2011
    Why Does Lyrica Cause swelling and spots of swelling all over your face
    michell michell
    April 16, 2011

FROM OUR EXPERTS

  • Cort
    Health Guide
    April 19, 2011
    Cort
    Health Guide
    April 19, 2011

    Lyrica can cause quite a few symptoms and swelling is one of them. The swelling is generally in the hands and feet but you should be particularly careful with swelling in the face because that can also happen in an allergic reaction - which could be dangerous.

     

    Here is a list of side effects you should contact medical personnel immediately about:

     

    Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue, unusual hoarseness); burning, numbness, or tingling of the hands, feet, or skin; chest pain; confusion; fast or irregular heartbeat; fever, chills, or persistent sore throat; inability to control urination; loss of coordination; memory loss; muscle aches, pain, tenderness, or weakness (especially if this occurs with a fever or general feeling or discomfort); new or unusual skin sores; new or worsening mental or mood changes (eg, anxiety, depression, restlessness, irritability, panic attacks, feeling "high," behavior changes, suicidal thoughts or attempts); new or worsening seizures; reddened, blistered, swollen, or peeling skin; shortness of breath or wheezing; speaking problems; sudden, unexplained weight gain; swelling of the hands, feet, or ankles; tremor; trouble sleeping; trouble walking; unusual bruising or bleeding; unusual tiredness or weakness; vision changes.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.